Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Cardiology Diagnostics
|Ash 27 - Wed Jul 29, 2009 1:53 pm||
I am 27 year old Indian male with hypertension from last three years, weight 80 K.G. Initially I was on Metoprolol 50 twice daily. Reports are, stress test-Normal, 2D echo-Mild MVP.ECG was normal except sinus tichardiya. After one year medicine was reduced gradually to Metoprolol 25 mg once daily.After that I am frequently undergoing with rapid & heard heart beat with body shake at night while laying down (after half an hour).Doctor said nothing serious.I recently visited another cardiologist due to change in location from One city to another for Undergoing same problem.Doctor changed medicine from Metoprolol 25 mg daily to Propranolol 40 twice daily.My blood pressure was 150/90 when cheked twice after changing medicine and still I am facing same problem at night.Kindly help and suggest what to do?
|Ash 27 - Thu Sep 10, 2009 12:39 pm||
PLease answer my question.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.